# SDR GTIA2017111202241

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 6,488 hours, 2,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE IS LOW.  CHARGED THE BOTTLE IAW AMM 52-10-00. NO LEAKS NOTED.
